# SDR DHL2002362011

- Difficulty date: December 10, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK NR 2 ENGINE "B" LOOP WILL NOT TEST.   PLACED NR 2 ENGINE "B" LOOP ON DMI #11201 MEL 26-12-01 CAT. "B".  REF. DMI 11201.  DURING PREDEPARTURE CHECK NR 2 ENGINE "B" LOOP WILL NOT TEST.   RESEATED NR 2 ENGINE FIRE AND OVERHEAT CONTROL UNIT CONNECTOR. OPS CHECKED OK IAW MM 26-12-00. THIS CLEAR DMI 11201.  PLACARD REMOVED.
